MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros troponin i es (tropi es) result was obtained from a single patient sample tested using vitros tropi es reagent lot 6240 tested on a vitros xt7600 integrated system.The assignable cause of the event could not be determined with the information provided.A historic quality control review indicates vitros tropi es reagent lot 6240 was not performing as intended within the timeframe.However, the bias is negative, while the customer reported a higher than expected result.In addition, the customer does not process a quality control fluid with a troponin i concentration at or below the url.Therefore, the performance of the vitros tropi es reagent lot 6240 at, or below the url concentration of 0.034 ng/ml cannot be determined and a reagent issue could not be entirely ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros tropi es lot 6240.No diagnostic within-run precision testing to assess the performance of the vitros xt7600 integrated system was performed, therefore, a performance issue with the vitros xt7600 integrated system could not be ruled out as a contributor to the event.In addition, pre-analytical sample processing could not be ruled out as a contributing factor, as it was unknown if the customer was following the sample collection device manufactures recommendation for sample centrifugation and cellular debris, due to poor sample preparation, was potentially present in the affected sample, although this could not be confirmed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher than expected vitros troponin i es (tropi es) result was obtained from a single patient sample tested using vitros tropi es reagent lot 6240 tested on a vitros xt7600 integrated system.Patient sample vitros tropies result of 0.091 ng/ml (above the url) vs.The vitros hstni result below the url biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher than expected vitros tropi es result was not reported from the laboratory.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 613971.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24844236
Report Number3007111389-2026-00073
Device Sequence Number14865644
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260604(11)250801(10)6240
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Catalogue Number6802301
Device Lot Number6240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown